Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Turp,prostatitis,abdominal pain

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2396 Questions
Had a turp for prostatitis 24days ago and have abdominal pain
Posted Sun, 6 May 2012 in Men's Health
Answered by Dr. Robert Galamaga 12 hours later
Hello and thank you for submitting your question.

I will try to provide you with some good information and recommendations regarding what is going on.

From what you have submitted it looks like over three weeks ago you were treated with eight transurethral resection of the prostate. It would be unusual for this procedure to cause abdominal pain this far away from the actual date of surgery.

We would have to consider other possible contribute factors which could cause general abdominal pain.

One consideration would be constipation. If you have been taking any type of pain medication this could cause constipation. If you have not had a good bowel movement within the last day or so this would be one good consideration.

The next thing we should consider would be a Urinary tract infections can cause a significant degree of lower abdominal pain. If you are noticing that you are urinating more frequently or if you're waking up at night more often than usual this would be something that might be going on.

The other consideration we might have to think about would be gastritis or some irritation of your of the stomach lining. If you have some associated nausea or increase in belching this would be something we would want to consider.

I thank you again for submitting your question. I hope you have found my response to be helpful and informative. If you have any additional concerns regarding this abdominal pain I would be happy to address them.


Dr. Robert.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor